MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404173
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Concomitant product udi for pump is (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was experiencing a mechanical issue.During the procedure, fluid loss was identified in the right cylinder.Both the outer silicone wall and the inner dacron layer were found to be ruptured.The cylinder was difficult to remove as tissue had become incorporated between the layers, which caused additional damage during removal.All components were replaced, and the device was disposed.There were no further patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404209 , batch/lot number: 0178406005, model/catalog description: pump ms iz, unique identifier (udi) #:(b)(4), model number/catalog number: 72404155, batch/lot number: 0160042016, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).Correction to field b1: adverse event/product problem.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 CX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23294381
Report Number2124215-2025-72426
Device Sequence Number20055996
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/19/2018
Device Model Number72404173
Device Catalogue Number72404173
Device Lot Number0130017004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404209 / LOT: 0178406005.; RESERVOIR: UPN: 72404155 / LOT: 0160042016.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale